# SDR UALA2010112304324

- Difficulty date: November 23, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 84,591 hours, 10,299 cycles
- Engine: Pwa PW4056
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD ELEVATOR UPPER SURFACE HAS 1 HAIL DAMAGE PENETRATION AT 29 INCH FROM INBOARD END AND 5 INCH FROM TRAILING EDGE, .25 INCH DIAMETER.  MADE INTERIM REPAIR REF SRM.  MF6666 CREATED TO MONITOR.  REPAIRED ELEV ON OV WU B8519W.
